INSTANT DEATH WITH DIABETES IS POSSIBLE WITH THE HYPOGLYCEMIA. This when the BS falls below the normal threshold of 120-60. Even the heart has no energy to beat. Feeding through the mouth becomes impossible and the only recourse is IV Dextrose/Glucose injection. The first symptom is tachycardia- heart beat, pulse increases to 120+

and eyesight falters, images fade, focus changes, parallax changes-image appears tilted. Read On ......................

Immediately charge with GlucoseD, sugar, super sweet toffee. This relief is temporary to move to a specialist center - Doc, Patho Lab, Hospital and call anybody to help You. Do not take chances.

Often BS falls if you have dysentery - loose motions, the food intake comes to zero, so super low sugar. STOP TAKING DIABETES MEDICINES IMMEDIATELY. The Meds further reduce blood sugar and so Even the heart has no energy to beat.

The normal calorie requirement for the body to operate, breathe-heart beat-eye sight-hearing-5 senses: is 1800. Any reduction will allow the body to cannibalize the internal organs the first is the Lungs as it is affected with TB - 48% Pan India Govt Data.

Unfortunately Docs don't prescribe diets to Diabetics this is a blind area.

1 Reply

  • Hypoglycaemia is an indication of overmedication (too much insulin) in type 1 diabetes, and poor dietary practices in type 2 diabetes; keep carbohydrate intake between 10 and 14 portions per day (1 portion = 10g carbohydrate), ideally 3 meals x 4 carb portions.

    Eat low GI carbs

    Make up the balance of your meals with natural, additive-free, unprocessed protein and fat foods

You may also like...